Alert archive / Illinois / Tornado Warnings in 2007

Tornado Warning 8, NWS Chicago, IL

June 18, 2007Will County, Illinois

NWS Chicago, IL issued this tornado warning at Jun 18, 2007, 5:39 PM CDT for Will County, Illinois. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2007, 5:39 PM CDT (22:39 UTC)
Expired
Jun 18, 2007, 6:01 PM CDT
In force
22 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Will County, IL

The radar

The Chicago radar (KLOT), 6 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 182240
TORLOT
ILC197-182330-
/O.NEW.KLOT.TO.W.0008.070618T2239Z-070618T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
539 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN WILL COUNTY IN NORTHEAST ILLINOIS...

* UNTIL 630 PM CDT

* AT 536 PM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
  ROTATION IN A SEVERE THUNDERSTORM NEAR SHOREWOOD...MOVING NORTHEAST
  AT 35 MPH. THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM 
  WARNING PREVIOUSLY IN EFFECT FOR THIS AREA.

* THE TORNADO WILL BE NEAR...
  JOLIET......ROCKDALE... AND PLAINFIELD BY 545 PM...
  INGALLS PARK BY 550 PM...
  LOCKPORT......ROMEOVILLE... AND 7 MILES NORTHWEST OF NEW LENOX BY
  555 PM...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 4161 8827 4141 8827 4154 8789 4171 8803

$$

RATZER
1 follow-up statement
000 
WWUS53 KLOT 182301
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
601 PM CDT MON JUN 18 2007

ILC197-182311-
/O.CAN.KLOT.TO.W.0008.000000T0000Z-070618T2330Z/
WILL IL-
601 PM CDT MON JUN 18 2007

...THE TORNADO WARNING FOR NORTHWESTERN WILL COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED CONSIDERABLY AND NO LONGER
APPEARS TO MAINTAIN A SEVERE WEATHER THREAT.

LAT...LON 4161 8827 4141 8827 4154 8789 4171 8803

$$

RATZER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 18, 3:30 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 18, 3:30 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
330 PM CDT MON JUN 18 2007

.DISCUSSION...

MID LEVEL VORTEX OVER DOWNSTATE ILLINOIS IS QUITE APPARENT ON WATER
VAPOR IMAGERY AND IN THE REGIONAL PROFILER NETWORK...WITH ISOLD TO
SCT CONVECTION FIRING IN THE VICINITY OF THE SHEAR AXIS WHERE
STRONGER HEATING HAS TAKEN PLACE. FARTHER NORTH ACROSS MOST OF OUR
CWA STRATUS HAS BEEN VERY SLOW TO BURN OFF KEEPING TEMPERATURES A
BIT COOLER AND PREVENTING BOUNDARY LAYER FROM DRYING OUT MUCH TODAY.

THE MOIST BOUNDARY LAYER AND LIGHT WINDS SHOULD SET THE STAGE FOR
FOG DEVELOPMENT TONIGHT. FORECAST SOUNDINGS SHOW A POSITIVE
HYDROLAPSE IN THE LOWEST 1000FT OVERNIGHT WITH POOR DISPERSION AND
TEMPS FALLING BELOW THE CROSSOVER TEMP...GROUND WORK SEEMS TO BE SET
FOR DENSE FOG TO DEVELOP TONIGHT. WILL ADVERTISE POTENTIAL IN THE
HWO AND GRIDS AND ADVISE LATER SHIFT TO MONITOR FOR POTENTIAL NPW.

FOG/STRATUS SHOULD GRADUALLY LIFT AND MIX OUT INTO CUMULUS DECK BY
MIDDAY MONDAY. WEAK MID LEVEL CIRCULATION/SHEAR AXIS SHOULD CONTINUE
TO PROVIDE FOCUS FOR ISOLD/WDLY SCT AFTERNOON CONVECTION...PRIMARILY
SOUTH OF OUR AREA HOWEVER FAR SOUTHERN PORTIONS OF THE CWA COULD BE
CLOSE ENOUGH TO SEE SOME DEVELOPMENT DURING THE AFTERNOON. ITS
POSSIBLE LAKE BREEZE CIRCULATION COULD KICK OFF A STORM OR TWO AS
WELL...HOWEVER FARTHER NORTH FROM THE SHEAR AXIS MID LEVEL TEMPS ARE
WARMER AND SUPPORT FOR CONVECTION WANES.

REPEAT ON TAP FOR TUESDAY WITH REGARD TO STORM CHANCES. WITH MID
LEVEL SHEAR AXIS MEANDERING SOMEWHERE OVER CENTRAL ILLINOIS WILL
LIKELY SEE ADDITIONAL AFTERNOON CONVECTION DEVELOP...AGAIN CONFINED
MAINLY TO OUR SOUTHERN CWA. GFS/WRF BOTH SUGGEST LAPSE RATES WILL
STEEPEN UP A BIT ON TUESDAY AFTERNOON AS COOLER MID LEVEL TEMPS INCH
FARTHER NORTHWARD IN ASSOCIATION WITH THE WEAK MID LEVEL SYSTEM. THE
COOLER MID LEVEL TEMPS AND VERY WARM/MOIST BOUNDARY LAYER SHOULD
ALLOW MLCAPES TO CLIMB TO NEAR/ABOVE 2000 J/KG DURING THE AFTERNOON.
WHILE DEEP LAYER SHEAR IS VIRTUALLY NON-EXISTENT...PRESENCE OF SOME
MID LEVEL DRY AIR IN FORECAST SOUNDINGS LEAD TO THETA-E DIFFERENCES
APPROACHING 25C FROM SFC TO 700MB. GIVEN THIS AND MODERATELY STRONG
INSTABILITY ANY STORMS THAT DO FORM COULD PRODUCE WET MICROBURSTS.

ATTENTION WILL THEN TURN TO THE STRONG SHORTWAVE WHICH IS NOW
APPROACHING THE PAC NW COAST. WHILE THIS SYSTEM WILL PASS WELL NORTH
OF THE AREA AND LARGELY STAY NORTH OF THE CANADIAN
BORDER...ASSOCIATED SURFACE FRONT SHOULD SAG SOUTHWARD INTO THE AREA
WEDNESDAY. AMPLE MOISTURE/INSTABILITY AHEAD FRONT SHOULD ALLOW FOR A
DECENT COVERAGE OF SHOWERS/THUNDERSTORMS WED AFTERNOON/EARLY
EVENING...BUT STRONGER MID LEVEL FLOW REMAINS CONFINED TO THE COOL
SECTOR LEAVING DEEP LAYER SHEAR QUITE WEAK AHEAD OF THE FRONT.
GIVEN WEAK SHEAR STORM ORGANIZATION SHOULD BE LARGELY BE
ABSENT...HOWEVER WITH SUFFICIENT DESTABILIZATION DURING PEAK HEATING
CANT RULE OUT SOME PULSY STRONGER STORMS WED PM. ACTIVITY WILL
LIKELY HAVE A HARD TIME HOLDING ON TOO MUCH PAST SUNSET GIVEN LACK
OF DEEP LAYER SHEAR...STABILIZING BOUNDARY LAYER...AND LESS THAN
STELLAR UPPER SUPPORT WITH PRECIP CHANCES DECREASING WITH
SOUTHEASTWARD EXTENT IN OUR CWA.

IN THE WAKE OF THIS SYSTEM...MEDIUM RANGE MODELS ARE IN EXCELLENT
AGREEMENT IN THE OVERALL PATTERN THURSDAY THROUGH SUNDAY...WITH HIGH
AMPLITUDE RIDGING FROM THE HIGH PLAINS OF THE CONUS NORTHWARD INTO
THE NORTHWEST TERRITORIES OF CANADA. BY WEEKS END MEDIUM RANGE
GUIDANCE STRONGLY POINTING TO THE DEVELOPMENT OF AN OMEGA BLOCK WITH
NO SIGNIFICANT DAY TO DAY CHANGES EXPECTED IN OUR WEATHER THURSDAY
THROUGH SUNDAY...AND DAY 6-10 MEANS FROM THE ECMWF SUGGEST THE
PATTERN COULD PERSIST EVEN BEYOND NEXT WEEKEND.

LOCALLY THIS PATTERN SHOULD SPELL AN EXTENDED PERIOD OF
EXCEPTIONALLY PLEASANT SUMMER WEATHER. TEMPERATURES THROUGH THE
PERIOD WILL RUN SLIGHTLY BELOW AVERAGE WITH SYNOPTIC FLOW EITHER OFF
THE LAKE OR FAVORING THE DEVELOPMENT OF LAKE BREEZES EACH DAY. WHILE
NORTHWEST FLOWS THIS TIME OF YEAR TEND TO YIELD SURPRISES...IT
APPEARS AS THOUGH MOISTURE WILL BE SUPPRESSED TOO FAR SOUTH AND WEST
TO PROVIDE MUCH CHANCE OF PRECIPITATION THROUGH THE PERIOD.

IZZI

&&

.AVIATION...

18Z TAFS...CEILINGS ACROSS THE REGION HAVE BEEN SLOW TO IMPROVE.
UNSEASONABLE DISMAL CONDITIONS SHOULD CONTINUE FOR A FEW MORE HOURS
AND HAD PREVIOUSLY AMENDED THE TAFS TO REFLECT A LATE AFTERNOON
IMPROVEMENT OF CEILINGS.  LATEST VISIBLE SATELLITE TRENDS SHOWING
SOME THINNING OF THE LOWER CLOUDS...SO FEEL THIS IS STILL ON TRACK.
ALL SITES SHOULD GO VFR FOR THE LATE AFTERNOON AND EVENING
HOURS...BUT CEILING/VISIBILITIES WILL TAKE A NOSE DIVE SHORTLY AFTER
MIDNIGHT.  WITH CLEARING SKIES...AMPLE SFC MOISTURE AND LIGHT
WINDS...EXPECTING WIDESPREAD IFR CONDITIONS TO DEVELOP OVERNIGHT.
SOME UNCERTAINTY AS TO WHETHER TO LIMIT THE IFR TO EITHER LOW
STRATUS OR FG/BR.  FEEL THAT THERE IS A BETTER CHANCE FOR IFR VIS
THAN IFR CEILINGS...BUT THERE ARE INDICATORS THAT EITHER ARE VERY
LIKELY.  WET GROUNDS AND LIGHT WINDS WOULD POINT MORE TOWARD
RESTRICTED VISIBILITY...WHILE PERSISTENT SELY FLOW OFF OF THE
LAKE...WARMER SOIL TEMPS AND SUBSIDENCE DRYING/INVERSION ABV 850MB
POINT MORE TOWARD STRATUS. WITH DAYTIME HEATING AND DRY AIR ABV
850MB...MIXING SHOULD STRENGTHEN BY LATE MORNING AND CONDITIONS
SHOULD QUICKLY IMPROVE TO VFR.

KREIN

&&

.MARINE...

200 PM...BROAD HIGH PRESSURE OF 30.2 INCHES EXTENDS FROM THE EASTERN
GREAT LAKES THROUGH THE SOUTHEASTERN STATES. WEAK LOW PRESSURE OF
29.7 INCHES OVER WESTERN ONTARIO IS CONNECTED TO A SECOND LOW OF
29.5 INCHES OVER THE NORTHERN ROCKIES BY A WEAK COLD FRONT. THIS
SYSTEM WILL TRACK TO THE EAST TONIGHT WITH THE SOUTHERN LOW
DEEPENING SLIGHTLY TO 29.5 INCHES AS IT MOVES OVER THE WESTERN
DAKOTAS. THE HIGH PRESSURE OVER THE EASTERN SEABOARD WILL REMAIN
NEARLY STATIONARY OVER THE NEXT FEW DAYS. THE DAKOTAS LOW WILL TRACK
TO THE NORTHEAST...MOVING ACROSS SOUTHERN ONTARIO TUESDAY NIGHT AND
INTO QUEBEC BY WEDNESDAY...DRAGGING A TRAILING COLD FRONT SOUTH
ACROSS THE WESTERN GREAT LAKES WEDNESDAY. HIGH PRESSURE OF 30.4
INCHES WILL BUILD ACROSS THE NORTHERN PLAINS AND WESTERN GREAT LAKES
THURSDAY.

KREIN

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, Jun 18, 4:00 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT MON JUN 18 2007

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-190930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT MON JUN 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE AREA OVERNIGHT. MAIN HAZARDS
WILL BE HEAVY RAINS CREATING PONDING OF ROADWAYS AND GUSTS TO 50
MPH OR GREATER. ADDITIONALLY WILL BE THE USUAL HAZARDOUS LIGHTNING
AND
POSSIBLY SOME SMALL HAIL. THERE HAVE BEEN SOME STORMS THIS EVENING
REACHING SEVERE WIND CRITERIA. ISOLATED SEVERE STORMS ARE STILL
POSSIBLE THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE REQUESTED AND APPRECIATED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-190930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
400 PM CDT MON JUN 18 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THUNDERSTORMS WILL MOVE OVER LAKE MICHIGAN OVERNIGHT. MAIN HAZARDS
WILL BE GUSTS TO 35 KNOTS OR MORE. ADDITIONALLY WILL BE THE USUAL
HAZARDOUS LIGHTNING AND POSSIBLY SOME SMALL HAIL.

A SMALL CRAFT ADVISORY FOR WAVES TO 3 FEET WILL REMAIN IN EFFECT
INTO THE MORNING HOURS TUESDAY FOR THE ILLINOIS AND INDIANA
NEARSHORE WATERS. WINDS AND WAVES MAY BE MUCH HIGHER IN AND AROUND
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Jun 18, 5:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
512 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     CROWN POINT             41.42N 87.36W
06/18/2007                   LAKE               IN   EMERGENCY MNGR

            TREES DOWN AT FAIRGROUNDS, SCATTERED POWER OUTAGES

&&

BMORRIS
Local storm report, Jun 18, 5:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
523 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             1 W MORRIS              41.37N 88.45W
06/18/2007  M1.00 INCH       GRUNDY             IL   EMERGENCY MNGR

&&

BMORRIS
Local storm report, Jun 18, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
526 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             MORRIS                  41.37N 88.43W
06/18/2007  E1.00 INCH       GRUNDY             IL   TRAINED SPOTTER

            DOWNTOWN MORRIS

&&

BMORRIS
Local storm report, Jun 18, 5:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
528 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     ANTIOCH                 42.47N 88.08W
06/18/2007                   LAKE               IL   LAW ENFORCEMENT

            TREE BRANCHES DOWN

&&

BMORRIS
Local storm report, Jun 18, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
535 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     CHICAGO                 41.88N 87.63W
06/18/2007  E56.00 MPH       COOK               IL   C-MAN STATION

            HARRISON CRIB

&&

BMORRIS
Local storm report, Jun 18, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
537 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     LAKE FOREST             42.24N 87.86W
06/18/2007                   LAKE               IL   LAW ENFORCEMENT

            TREES DOWN AT HOUSE

&&

BMORRIS

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:58 PM CDTSpecial Marine WarningLOT2 hr
Jun 18, 3:28 PM CDTSevere Thunderstorm WarningLOTCook, DuPage62 min
Jun 18, 3:51 PM CDTSpecial Marine WarningLOT51 min
Jun 18, 3:59 PM CDTSpecial Marine WarningLOT32 min
Jun 18, 4:02 PM CDTSevere Thunderstorm WarningLOTCook, Kankakee, Will43 min
Jun 18, 4:09 PM CDTSevere Thunderstorm WarningLOTLake21 min
Jun 18, 4:17 PM CDTSevere Thunderstorm WarningLOTKankakee30 min
Jun 18, 4:44 PM CDTSevere Thunderstorm WarningLOTLaSalle23 min
Jun 18, 5:04 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall41 min
Jun 18, 5:26 PM CDTSevere Thunderstorm WarningLOTWill49 min

Nearby

Tornado Warnings in Illinois, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.